Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Errata to the paper: A note on dipolar inertia


Authors: A. E. Green and P. M. Naghdi
Journal: Quart. Appl. Math. 29 (1971), 167-167
DOI: https://doi.org/10.1090/qam/99763
MathSciNet review: QAM99763
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99763
Article copyright: © Copyright 1971 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website